# SDR SWAA2022013108983

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR SUPPORT STA 312 - 328 LBL 11 HAS SMALL SPOT OF CORROSION ON UPPER SURFACE AFT END / REMOVED CORROSION FROM FLOOR SUPPORT AT TA 312 TO 328 LPL 11. FOUND TO BE OUT OF LIMITS OBTAINED NEW FLOORBOARD SUPPORT. DRILLED UP AND INSTALLED IAW SRM 51-40-02 AND BOEING DWG 141A5400 ORIGINAL .085' LOSS OF .014'; REMAINING T .071.
